# SDR ZW0A0108009

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE MID CARGO COMPT FOUND ATTACH ANGLE CRACKED AT AFT END OF INTERCOSTAL, STA 789, BETWEEN LONGERON 28L AND 27L.  REPLACED INTERCOSTAL ATTACH ANGLE PER SPM 6-70-01.
